International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 1, Pages 59-62
doi:10.1155/S0161171295000068
Operator equations, separation of variables and relativistic alterations
Mathematics Department, United States Naval Academy, Annapolis 21403-5002, MD, USA
Received 27 July 1993
Copyright © 1995 Robert A. Hermann. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Abstract
In this paper, a simple and unified method is developed that predicts the relativistic
alterations of physical measures when the behavior of a natural system is characterized by means
of a specific operator equation. Separation of variables is the simple underlying procedure.